×

zbMATH — the first resource for mathematics

Sur quelques extensions de la notion de distribution. (French) Zbl 0104.33403

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BABENKO , Sur un nouveau problème de quasi-analyticité et sur la représentation de Fourier des fonctions entières (en russe) (Troudi de Moscou, t. 5, 1956 , p. 522). MR 19,20d | Zbl 0072.05103 · Zbl 0072.05103
[2] S. BANACH , Théorie des opérations linéaires , Varsovie, 1932 . Article | Zbl 0005.20901 | JFM 58.0420.01 · Zbl 0005.20901 · eudml:219336
[3] Th. BANG , On quasi-analytiske funktioner (Thèse), Copenhague, 1946 , Zbl 0060.15103 · Zbl 0060.15103
[4] V. BERNSTEIN , Leçons sur les progrès récents de la théorie des séries de Dirichlet , Gauthier-Villars, Paris, 1933 . Zbl 0008.11503 | JFM 59.1027.02 · Zbl 0008.11503 · www.emis.de
[5] R. P. BOAS , Entire functions , New-York, 1954 . MR 16,914f | Zbl 0058.30201 · Zbl 0058.30201
[6] E. BOREL , Leçons sur la théorie de la croissance , Gauthier-Villars, Paris, 1910 . JFM 41.0459.02 · JFM 41.0459.02
[7] N. BOURBAKI , Espaces vectoriels topologiques , Hermann, Paris, 1953 . · Zbl 0050.10703
[8] N. BOURBAKI , Sur certains espaces vectoriels topologiques (Ann. Inst. Fourier, t. 2, 1950 , p. 516). Numdam | MR 13,137d | Zbl 0042.35302 · Zbl 0042.35302 · doi:10.5802/aif.16 · numdam:AIF_1950__2__5_0 · eudml:73693
[9] T. CARLEMAN , Les fonctions quasi analytiques , Gauthier-Villars, Paris, 1926 . JFM 52.0255.02 · JFM 52.0255.02
[10] T. CARLEMAN , L’intégrale de Fourier et questions qui s’y rattachent , Uppsala, 1944 . Zbl 0060.25504 · Zbl 0060.25504
[11] J. DIEUDONNÉ et L. SCHWARTZ , La dualité dans les espaces F et L (F) (Ann. Inst. Fourier, Grenoble, t. 1, 1949 , p. 61-101). Numdam | MR 12,417d | Zbl 0035.35501 · Zbl 0035.35501 · doi:10.5802/aif.8 · numdam:AIF_1949__1__61_0 · eudml:73677
[12] L. FANTAPPIE , Théoria de los funcionales analyticos y sus aplicaciones , Barcelone, 1943 . Zbl 0060.27804 · Zbl 0060.27804
[13] I. M. GELFAND et G. E. SILOV , Quelques applications de la théorie des fonctions généralisées (J. Math. pures et appl., t. 35, 1956 , p. 383-413). MR 18,493a | Zbl 0075.28501 · Zbl 0075.28501
[14] A. GROTHENDIECK , Sur les espaces F et DF (Summa Brasiliensis mathematicae, t. 3, 1954 , p. 57). MR 17,765b | Zbl 0058.09803 · Zbl 0058.09803
[15] A. GROTHENDIECK , Sur certains espaces de fonctions holomorphes (J. Reine Angew. Math., t. 192, 1955 , p. 35-64 et 77-95). Article | MR 15,438a | Zbl 0051.08704 · Zbl 0051.08704 · eudml:150248
[16] J.-P. KAHANE , Sur quelques problèmes d’unicité et de prolongement relatifs aux fonctions approchables par des sommes d’exponentielles (Ann. Inst. Fourier, t. 5, 1953 ). Numdam | MR 17,732b | Zbl 0064.35903 · Zbl 0064.35903 · doi:10.5802/aif.52 · numdam:AIF_1954__5__39_0 · eudml:73720
[17] J.-P. KAHANE et L. RUBEL , Sur les produits canoniques de type nul sur l’axe réel (C. R. Acad. Sc., 248, 1959 , p. 3102). MR 21 #5016 | Zbl 0086.27703 · Zbl 0086.27703
[18] KOTHE , Die Stufenraüme, eine einfache Klasse linearer vollkommener Raüme (Math. Z., t. 51, 1948 , p. 317-345). MR 10,255d | Zbl 0031.03402 · Zbl 0031.03402 · doi:10.1007/BF01181598 · eudml:169081
[19] KOTHE , Die Randverteilungen analytischer Funktionen (Math. Z., t. 57, 1953 , p. 13). MR 14,563f | Zbl 0047.35203 · Zbl 0047.35203 · doi:10.1007/BF01192913 · eudml:169303
[20] N. LEVINSON , Gap et density theorems , Colloquium, New-York, 1940 . MR 2,180d | Zbl 0026.21601 | JFM 66.0332.01 · Zbl 0026.21601 · www.emis.de
[21] S. MANDELBROJT , Séries adhérentes, régularisation des suites . Applications, Gauthier-Villars, Paris, 1952 . MR 14,542f | Zbl 0048.05203 · Zbl 0048.05203
[22] L. SCHWARTZ , Théories des distributions , 2 vol., Hermann, Paris, 1950 et 1951 . Zbl 0042.11405 · Zbl 0042.11405
[23] G. E. SILOV , Sur un problème de quasi-analyticité [C. R. Acad. Sc. U.R.S.S. (Doklady), t. 102, n^\circ 5, 1955 , p. 893-896]. MR 17,351g | Zbl 0064.05401 · Zbl 0064.05401
[24] TITCHMARSH , Theory of Fourier Integrals , 2e édit., Oxford, 1948 . · Zbl 0031.16501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.